Alert archive / Texas / High Wind Warnings in 2009
High Wind Warning 1, NWS San Angelo, TX
NWS San Angelo, TX issued this high wind warning at Feb 10, 2009, 4:15 PM CST for 14 counties in Texas. It took effect at Feb 10, 2009, 5:00 PM CST. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 4:15 PM CST (22:15 UTC)
- In effect from
- Feb 10, 2009, 5:00 PM CST
- Expired
- Feb 10, 2009, 9:00 PM CST
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
Counties Coke County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Irion County, TX, Jones County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 29 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 6:58 PM CST | NON-TSTM WND DMG | 1 Nnw Abilene, TX | REPORTS OF POWER LINES BLOWN DOWN ON NORTH 13TH STREET IN ABILENE. |
| Feb 10, 7:00 PM CST | NON-TSTM WND DMG | San Angelo, TX | REPORTS OF A FEW 2 FOOT DIAMETER TREES BLOWN OVER IN SAN ANGELO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2791 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 102215 AAA NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 415 PM CST TUE FEB 10 2009 ...STRONG WINDS ACROSS PORTIONS OF WEST CENTRAL TEXAS TODAY... .AN UPPER LEVEL STORM SYSTEM WITH STRONG WINDS ALOFT WILL MOVE ACROSS WEST CENTRAL TEXAS TONIGHT. AHEAD OF THIS SYSTEM...A TIGHT SURFACE PRESSURE GRADIENT HAS INCREASED WINDS OUT OF THE SOUTH TO SOUTHWEST ACROSS WEST CENTRAL TEXAS. AT THE BASE OF THIS SYSTEM...VERY STRONG WEST WINDS OF 50 TO 60 MPH ARE PRESENT ABOVE THE SURFACE. AS THE SYSTEM MOVES THROUGH...THESE STRONG WINDS WILL BE BROUGHT TO THE SURFACE. THESE STRONG WESTERLY WINDS WILL MAKE TRAVEL HAZARDOUS ACROSS THE WESTERN BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU...ESPECIALLY FOR NORTH/SOUTH ORIENTED ROADS. TXZ049-054-064-065-071-072-076-110600- /O.NEW.KSJT.HW.W.0001.090210T2300Z-090211T0300Z/ /O.EXT.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ FISHER-NOLAN-STERLING-COKE-IRION-TOM GREEN-CROCKETT- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...MERTZON...SAN ANGELO... OZONA 415 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. WEST AND SOUTHWEST WINDS WILL INCREASE ACROSS WEST CENTRAL TEXAS TODAY. THE STRONGEST WINDS WILL PUSH INTO WESTERN AREAS OF THE BIG COUNTRY...THE CONCHO VALLEY...AND THE NORTHERN EDWARDS PLATEAU LATE THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. SOUTHWEST WINDS OF 25 TO 35 MPH THROUGH 5 PM THIS AFTERNOON WILL INCREASE TO 35 TO 45 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE AFTER 5 PM TONIGHT AS A STRONG PACIFIC COLD FRONT MOVES THROUGH THE AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ140-154-155-168>170-110600- /O.EXT.KSJT.WI.Y.0001.090211T0300Z-090211T0600Z/ BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-MASON- INCLUDING THE CITIES OF...BROWNWOOD...BRADY...SAN SABA...MENARD... JUNCTION...MASON 415 PM CST TUE FEB 10 2009 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. WEST WINDS WILL INCREASE ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY LATER THIS AFTERNOON AND EVENING. THESE WINDS WILL CONTINUE THROUGH THE EVENING HOURS TO AROUND MIDNIGHT. WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ066-073-077-078-098-099-113-114-127-128-139-110600- /O.CON.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ RUNNELS-CONCHO-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES- SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...BALLINGER...WINTERS...EDEN...ELDORADO... SONORA...HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON... HAMLIN...ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS... COLEMAN 415 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WEST AND SOUTHWEST WINDS WILL INCREASE ACROSS WEST CENTRAL TEXAS TODAY. THE STRONGEST WINDS WILL PUSH INTO PORTIONS OF THE BIG COUNTRY...THE CONCHO VALLEY...AND THE NORTHERN EDWARDS PLATEAU LATE THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KSJT 102349 AAA NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 549 PM CST TUE FEB 10 2009 ...STRONG WINDS ACROSS PORTIONS OF WEST CENTRAL TEXAS TODAY... ...UPDATED TO EXTEND HIGH WIND WARNING TO THE EAST... .AN UPPER LEVEL STORM SYSTEM WITH STRONG WINDS ALOFT WILL MOVE ACROSS WEST CENTRAL TEXAS TONIGHT. AHEAD OF THIS SYSTEM...A TIGHT SURFACE PRESSURE GRADIENT HAS INCREASED WINDS OUT OF THE SOUTH TO SOUTHWEST ACROSS WEST CENTRAL TEXAS. AT THE BASE OF THIS SYSTEM... VERY STRONG WEST WINDS OF 50 TO 60 MPH ARE PRESENT ABOVE THE SURFACE. AS THE SYSTEM MOVES THROUGH...THESE STRONG WINDS WILL BE BROUGHT TO THE SURFACE. THESE STRONG WESTERLY WINDS WILL MAKE TRAVEL HAZARDOUS ACROSS THE WESTERN BIG COUNTRY...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU...ESPECIALLY FOR NORTH/SOUTH ORIENTED ROADS. TXZ066-073-077-078-113-127-110600- /O.EXA.KSJT.HW.W.0001.000000T0000Z-090211T0300Z/ /O.EXT.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ RUNNELS-CONCHO-SCHLEICHER-SUTTON-JONES-TAYLOR- INCLUDING THE CITIES OF...BALLINGER...WINTERS...EDEN...ELDORADO... SONORA...STAMFORD...ANSON...HAMLIN...ABILENE 549 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. STRONG WEST WINDS WILL PUSH INTO THE BIG COUNTRY...CONCHO VALLEY...AND THE NORTHERN EDWARDS PLATEAU THIS EVENING. WEST WINDS OF 30 TO 45 WITH GUSTS AS HIGH AS 60 MPH ARE POSSIBLE BEHIND THIS STRONG PACIFIC COLD FRONT THROUGH 9 PM TONIGHT. THESE WINDS WILL MAKE DRIVING HAZARDOUS ON AREA ROADS...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED HIGHWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ168-110600- /O.EXA.KSJT.HW.W.0001.000000T0000Z-090211T0300Z/ /O.CON.KSJT.WI.Y.0001.090211T0300Z-090211T0600Z/ MENARD- INCLUDING THE CITY OF...MENARD 549 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. STRONG WEST WINDS WILL PUSH INTO THE BIG COUNTRY...CONCHO VALLEY...AND THE NORTHERN EDWARDS PLATEAU THIS EVENING. WEST WINDS OF 30 TO 45 WITH GUSTS AS HIGH AS 60 MPH ARE POSSIBLE BEHIND THIS STRONG PACIFIC COLD FRONT THROUGH 9 PM TONIGHT. THESE WINDS WILL MAKE DRIVING HAZARDOUS ON AREA ROADS...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED HIGHWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ049-054-064-065-071-072-076-110600- /O.EXT.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ /O.CON.KSJT.HW.W.0001.000000T0000Z-090211T0300Z/ FISHER-NOLAN-STERLING-COKE-IRION-TOM GREEN-CROCKETT- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...MERTZON...SAN ANGELO... OZONA 549 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A STRONG PACIFIC COLD FRONT HAS MOVED THROUGH THE AREA. STRONG WEST WINDS WILL PUSH INTO THE BIG COUNTRY...CONCHO VALLEY...AND THE NORTHERN EDWARDS PLATEAU THIS EVENING. WEST WINDS OF 30 TO 45 WITH GUSTS AS HIGH AS 60 MPH ARE POSSIBLE BEHIND THIS STRONG PACIFIC COLD FRONT THROUGH 9 PM TONIGHT. THESE WINDS WILL MAKE DRIVING HAZARDOUS ON AREA ROADS...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED HIGHWAYS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ098-099-114-128-139-110600- /O.CON.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ HASKELL-THROCKMORTON-SHACKELFORD-CALLAHAN-COLEMAN- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON... ALBANY...CLYDE...BAIRD...CROSS PLAINS...COLEMAN 549 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. WEST WINDS WILL INCREASE BEHIND THIS FRONT. WINDS OF 30 TO 35 MPH...WITH GUSTS TO 50 MPH WILL BE POSSIBLE BEHIND THIS FRONT AS IT MOVES THROUGH. THESE WINDS WILL MAKE DRIVING ON AREA ROADS HAZARDOUS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ140-154-155-169-170-110600- /O.CON.KSJT.WI.Y.0001.090211T0300Z-090211T0600Z/ BROWN-MCCULLOCH-SAN SABA-KIMBLE-MASON- INCLUDING THE CITIES OF...BROWNWOOD...BRADY...SAN SABA... JUNCTION...MASON 549 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. WEST WINDS WILL INCREASE ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY LATER THIS AFTERNOON AND EVENING. THESE WINDS WILL CONTINUE THROUGH THE EVENING HOURS TO AROUND MIDNIGHT. WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KSJT 110328 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 928 PM CST TUE FEB 10 2009 ...STRONG WINDS WILL CONTINUE ACROSS WEST CENTRAL TEXAS FOR THE REMAINDER OF THIS EVENING... ... UPDATED FOR EXPIRED HIGH WIND WARNING...AND CONTINUING WIND ADVISORY... .AN UPPER LEVEL STORM SYSTEM ALONG WITH A PACIFIC SURFACE FRONT WITH STRONG WINDS ALOFT MOVED ACROSS WEST CENTRAL TEXAS THIS EVENING. STRONG WINDS WILL CONTINUE TO TAPER DOWN THROUGH THE NIGHT BUT WILL STILL REMAIN HAZARDOUS THROUGH MIDNIGHT ACROSS WEST CENTRAL TEXAS. THE WESTERLY WINDS WILL MAKE TRAVEL HAZARDOUS ACROSS THIS EVENING...ESPECIALLY FOR NORTH TO SOUTH ORIENTED ROADS. TXZ049-054-064>066-071>073-076>078-113-127-168-110600- /O.EXP.KSJT.HW.W.0001.000000T0000Z-090211T0300Z/ /O.CON.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-JONES-TAYLOR-MENARD- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... STAMFORD...ANSON...HAMLIN...ABILENE...MENARD 928 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WINDY CONDITIONS WILL REMAIN THROUGH MIDNIGHT BEHIND THE FRONT ACROSS THE BIG COUNTRY...CONCHO VALLEY...AND THE NORTHERN EDWARDS PLATEAU. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ098-099-114-128-139-140-154-155-169-170-110600- /O.CON.KSJT.WI.Y.0001.000000T0000Z-090211T0600Z/ HASKELL-THROCKMORTON-SHACKELFORD-CALLAHAN-COLEMAN-BROWN-MCCULLOCH- SAN SABA-KIMBLE-MASON- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON... ALBANY...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...BROWNWOOD... BRADY...SAN SABA...JUNCTION...MASON 928 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WEST WINDS WILL CONTINUE TO BE ELEVATED ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THROUGH MIDNIGHT. WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 11/KEISER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Feb 10, 3:48 PM CST, 27 minutes earlier.
Area forecast discussion, Feb 10, 3:48 PM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 348 PM CST TUE FEB 10 2009 .DISCUSSION... VERY POTENT UPPER LOW/TROUGH OVER THE SOUTHERN ROCKIES IS PUSHING TOWARD TEXAS THIS AFTERNOON...AND WILL EJECT OUT ACROSS THE SOUTHERN PLAINS AND NORTH-CENTRAL TEXAS TONIGHT. DRYLINE IS ADVANCING INTO THE EASTERN HALF OF OUR COUNTIES THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE DEVELOPING ALONG/JUST AHEAD OF THE DRYINE FROM THE BIG COUNTRY NORTH-NORTHEASTWARD INTO OKLAHOMA. PACIFIC FRONT IS SURGING INTO WEST TEXAS. SURFACE OBSERVATIONS AND SATELLITE IMAGERY INDICATE STRONG WEST WINDS AND AN AREA OF BLOWING DUST BEHIND THIS PACIFIC FRONT. TORNADO WATCH CURRENTLY COVERS THE EASTERN SIX COUNTIES OF THE BIG COUNTRY...BUT IS NOW BEING EXTENDED FARTHER TO THE SOUTH TO COVER THE AREA EAST OF THE DRYLINE. SEVERE WEATHER POTENTIAL CONTINUES ACROSS OUR EASTERN COUNTIES THROUGH THIS EVENING. A WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT... BUT WE ARE CLOSELY MONITORING DEVELOPMENTS TO OUR WEST. MAY NEED TO ISSUE A HIGH WIND WARNING AND BLOWING DUST ADVISORY FOR ROUGHLY THE WESTERN THIRD OF OUR COUNTIES FOR THIS EVENING. A RED FLAG WARNING CONTINUES IN EFFECT FOR THE CENTRAL AND WESTERN PARTS OF WEST CENTRAL TEXAS UNTIL 9 PM....WITH A COMBINATION OF STRONG WINDS AND VERY DRY AIR INVADING OUR REGION. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT...WITH CLEARING SKIES. WEAK SURFACE HIGH TO BUILD INTO WEST CENTRAL TEXAS BY WEDNESDAY EVENING. A DRY FORECAST IS IN STORE FOR THE END OF THIS WEEK AND INTO THE WEEKEND. A SERIES OF DISTURBANCES ALOFT ARE PROGGED TO MOVE FROM THE SOUTHWESTERN STATES INTO THE CENTRAL PLAINS. OUR NEXT CHANCE OF RAIN MAY BE EARLY NEXT WEEK...WHEN AN UPPER TROUGH IS FORECAST TO APPROACH TEXAS FROM THE SOUTHWESTERN STATES. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 44 65 41 73 46 / 20 0 0 0 0 SAN ANGELO 42 67 37 73 46 / 10 0 0 0 0 JUNCTION 40 70 34 74 47 / 20 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING ZONES: COKE...CONCHO...CROCKETT...FISHER...IRION...JONES... NOLAN...RUNNELS...SCHLEICHER...STERLING...SUTTON...TAYLOR...TOM GREEN. WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES: CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER... HASKELL...IRION...JONES...NOLAN...RUNNELS...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES: BROWN...KIMBLE...MASON...MCCULLOCH...MENARD...SAN SABA. RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING ZONES: KIMBLE...MENARD. &&
Hazardous weather outlook, Feb 10, 2:17 PM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 217 PM CST TUE FEB 10 2009 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-112030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 217 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY FOR AREAS EAST OF A HASKELL...ABILENE...SAN ANGELO...JUNCTION LINE. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM GENERALLY ALONG AND NORTH OF INTERSTATE 20...AND EAST OF A LINE FROM HASKELL TO ABILENE. AND ALTHOUGH THE MAIN THREATS ARE LARGE HAIL AND DAMAGING WINDS...ISOLATED TORNADOES ARE ALSO POSSIBLE. HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. THE MOST CRITICAL FIRE DANGER AREAS ARE ALONG AND WEST OF AN ANSON...ABILENE...COLEMAN...JUNCTION LINE. RESIDENTS ARE DISCOURAGED FROM ACTIVITIES THAT RESULT IN FLAMES OR SPARKS. BURNING MATERIALS SUCH AS CIGARETTES SHOULD BE DISPOSED OF PROPERLY. IN ADDITION...A WIND ADVISORY IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. WEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH ARE POSSIBLE ACROSS THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED OVER THE NORTHEASTERN BIG COUNTRY THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY LATER THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Feb 10, 2:12 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 212 PM CST TUE FEB 10 2009 TXZ098-099-102115- HASKELL TX-THROCKMORTON TX- 212 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CST FOR HASKELL AND THROCKMORTON COUNTIES... AT 208 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF LAKE STAMFORD NEAR LAKE STAMFORD MARINA...OR ABOUT 8 MILES SOUTH OF HASKELL...MOVING NORTHEAST AT 55 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... IRBY BY 220 PM CST PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR NORTH CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:38 AM CST | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 21 hr |
| Feb 10, 4:26 AM CST | Red Flag Warning | SJT | Coke, Concho, Crockett, Fisher, Irion, Jones and 9 more | 17 hr |
Nearby
High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.